I am 29 years old mother of a 6 year old, on the BC pill.I have had sore breasts now for a long time. I was thinking it was my bra being to small or something. But my right breast has been really sore for the past few days. So sore it has kept me awake at night. MY peirod is a week and a half away. Should I be concerned??? Its not my whole boob its just below my nipple.
Hello coco - violet!
I have had extreme tenderness in both breasts, during hormone replacement therapy a few years ago, stopped the hormone/estrogen cream and they mellowed out for a long time. Sometimes I can take Vitamin E - this seems to help balance out all the extra caffiene I sometimes have in coffee/chocolate. I'm 50 years old, and have had lots of luck with Vitamin E.
Until lately, for about a month now feeling tender like when your mild lets down after having baby. Can't handle much pressure, I found they will get hot, so applying a cold cloth helps a great deal. Vitamin E isn't working right now, but also on menstral cycle, with the Vitamin E (400iu) these cycles are extra long including a newer developement of blood clots.
Once the blood tests are done this coming Monday and a week for results, I will be going in to learn about the black spots in my breasts, (seen from the ultrasound), think they're just deposits not processed yet. Water looks black on ultrasounds.
No I dont feel any thing out of the ordinary. My doctor once informed me about drinking caffeine, and how it can cause lumps. Today its not to sore. But it seems when I take my bra off both of my breast hurt, no matter what bra I wear. Thats has been on going for sometime.
Try changing your bra. I had a similar problem a few weeks ago myself, my breasts werent VERY sore, but just enough to act as an annoyance. The pain was on top of my breast as well as below and i believe i had a little nipple soreness. My breasts are pretty full so i generally have a hard time finding the right bras, but i found a smaller one in my room and wore that. Try finding a more supportive bra to wear for awhile and even wear it to bed for a few days. BC pills cause breast tenderness but that's said to disappear after three months. I personally wouldnt worry (i didnt when it was myself) but talking to a doctor couldnt hurt. Make sure that you dont have any nipple discharge, and if you do call a doctor ASAP.
Dear coco-violet. I know how you feel. I am 24, however already went through all that. First couple month on birth control felt absolutely fine. Then my breast were so sore that I couldnt walk.
Because of the hormone, your breasts fill in with water.
I had mamogram (mammogram) done at age of 21, what is unusual, and all the small lumps found were not dangerous but my doctor strictly forbidden me to take any BC.
Anyways, I switshed from the pill to a patch and it worked. Breasts were fine after couple months.
However, 10 month ago I was diagnozed with vestibulatis-having a bad pain during sex and absoluty no desire. I was absolutely dry, no feminine secretion from the patch. And I heard other friends compaining about this who are on the patch.
In Boston Center for Sexual Medicine I was clearely told condition caused by Birth Control Pill taken before, what my ginecologist could not diagnose at all. He was gonna send me for sergery (surgery). That`s when I got pissed off.
So, if you know you body is already sensitive, especially breasts, think about the future consequesnces of the BC pill. My advise.
Could my breasts be growing? My breasts (not nipples) had been really sore a few weeks ago and I chalked it up to a new sign before my period. But now they are sore again, and it gets worse when I take my bra off, and I'm only an A cup. But I am now two weeks away from having my next period and they are really sore again. And I know that I am not pregnant, tested earlier today because my ankles were also swelling. Any ideas?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.